Mathematische Annalen

, Volume 294, Issue 1, pp 611–624

p-harmonic maps and minimal submanifolds

  • Paul Baird
  • Sigmundur Gudmundsson
Article

DOI: 10.1007/BF01934344

Cite this article as:
Baird, P. & Gudmundsson, S. Math. Ann. (1992) 294: 611. doi:10.1007/BF01934344

Mathematics Subject Classification (1991)

58E20 53C42 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Paul Baird
    • 1
  • Sigmundur Gudmundsson
    • 2
  1. 1.Department of Pure MathematicsUniversity of LeedsLeedsEngland
  2. 2.Department of MathematicsScience InstituteReykjavikIceland

Personalised recommendations